Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Simplified proofs of “Some Tauberian theorems” of Jakimovski

C. T. Rajagopal

Vol. 7 (1957), No. 1, 955–960
Mathematical Subject Classification
Primary: 40.0X
Milestones
Received: 18 June 1956
Published: 1 March 1957
Authors
C. T. Rajagopal